MathSciNet Relay Station
MathSciNet bibliographic data
MR276983 57.05
Bryant, J. L. On embeddings with locally nice cross-sections. Trans. Amer. Math. Soc. 155 1971 327–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement